# SDR AALA20140117005

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,714 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12B INOPERATIVE.  REPLACED LAMP FOR SEAT 12B EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
